MathSciNet Relay Station
MathSciNet bibliographic data
MR959443 (89h:28008) 28A75 (11K16 28A12)
Cutler, C. D. A note on equivalent interval covering systems for Hausdorff dimension on ${\bf R}$. Internat. J. Math. Math. Sci. 11 (1988), no. 4, 643–649.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement